# SDR CA071003014

- Difficulty date: August 8, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8273002
- Part serial: F49958
- Condition: Unresponsive
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, THE ENGINE WAS FOUND NOT TO RESPOND TO THROTTLE INPUT. THE FUEL CONTROL UNIT WAS REPLACED.
